Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 656534, 17 pages
http://dx.doi.org/10.1155/2009/656534
Research Article

Fixed Points Approximation and Solutions of Some Equilibrium and Variational Inequalities Problems

1Mathematics Stream, African University of Science and Technology, Abuja, Nigeria
2Department of Mathematical Sciences, Bayero University, Kano, P.M.B. 3011, Nigeria

Received 28 September 2009; Accepted 16 December 2009

Academic Editor: Asao Arai

Copyright © 2009 Bashir Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Yekini Shehu, “An iterative method for fixed point problems, variational inclusions and generalized equilibrium problems,” Mathematical and Computer Modelling, vol. 54, no. 5-6, pp. 1394–1404, 2011. View at Publisher · View at Google Scholar
  • Yekini Shehu, “An iterative method for nonexpansive semigroups, variational inclusions and generalized equilibrium problems,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1301–1314, 2012. View at Publisher · View at Google Scholar
  • Bashir Ali, and M. H. Harbau, “ Convergence Theorems for Bregman K -Mappings and Mixed Equilibrium Problems in Reflexive Banach Spaces ,” Journal of Function Spaces, vol. 2016, pp. 1–18, 2016. View at Publisher · View at Google Scholar